MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number CDH29A
Medical Device Problem Codes Failure to Fire (2610); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/15/2026.D4: batch # 916d71.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device batch number of 916d71 / 50cdh29a, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the unk surgery, the nails are exposed outside the warehouse and could not fire.Changed the new one to complete surgery.No additional information can be provided.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key25511577
Report Number3005075853-2026-04620
Device Sequence Number16078621
Product Code GDW
UDI-Device Identifier10705036003465
UDI-Public(01)10705036003465(17)310131(10)916D71
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH29A
Device Lot Number916D71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown